# SDR AALA20150507014

- Difficulty date: May 7, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N923NN
- Make and model: Boeing 737823
- Aircraft serial: 31167
- Aircraft time: 7,004 hours, 2,680 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THRU FL 296 WITH 7.6 PSI CREW HEARD AUDIBLE AIR LEAK SQUEAL WHICH CONTINUED THROUGHOUT CLIMB TO FL 320 & 7.9 PSI.  ACFT RETURNED WITH NO EMER DECLARED & LANDED WITHOUT INCIDENT.  SQUEAL COMMENCED DURING RETURN & DESCENT UNTIL APPROX 14000 FT & 6.4 PSI.  SQUEAL WAS EXCESSIVELY LOUD & INTERRUPTED COMMUNICATIONS.  R & R FIRST OFFICERS WINDSHIELD IAW AMM 56-11-11.
